# SDR DALA1052720988

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 49,391 hours, 36,177 cycles
- Engine: Pwa JT8D219
- System (JASC): 2214 · Autopilot Trim Indicator
- Part: Control Panel
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN CREW INITIAL POWER UP OF COCKPIT AN ACRID AND WHITE SMOKE EMITTED FROM CAPTAINS SIDE FMA.  C/B WAS PULLED AND SMOKE DISAPPEARED. MX CONFIRMED SOURCE OF SMOKE &  ODOR WAS FROM CAPTAIN FMA PANEL. NO OTHER DAMAGE WAS NOTED.  THE CAPTAINS FMA WAS REPLACED IAW AMM 22-17-00-201.  FMA OPERATES NOW NORMAL AND ACFT IS OK FOR SERVICE.
